Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

An AQCQ-functional equation in matrix paranormed spaces

Authors
Lee, Jung RyePark, ChoonkilRassias, Themistocles M.Shin, Dong Yun
Issue Date
Oct-2014
Publisher
Springer International Publishing
Keywords
Cauchy difference; Hyers?Ulam stability; Paranormed spaces; Quadratic mapping; Statistical convergence
Citation
Springer Optimization and Its Applications, v.96, pp.255 - 277
Indexed
SCOPUS
Journal Title
Springer Optimization and Its Applications
Volume
96
Start Page
255
End Page
277
URI
https://scholarworks.bwise.kr/hanyang/handle/2021.sw.hanyang/144501
DOI
10.1007/978-1-4939-1286-5_12
ISSN
1931-6828
Abstract
In this chapter, we prove the Hyers–Ulam stability of an additive-quadraticcubic- quartic functional equation in matrix paranormed spaces. Moreover, we prove the Hyers–Ulam stability of an additive-quadratic-cubic-quartic functional equation in matrix β-homogeneous F-spaces. © Springer Science+Business Media, LLC 2014.
Files in This Item
Go to Link
Appears in
Collections
서울 자연과학대학 > 서울 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Park, Choonkil photo

Park, Choonkil
COLLEGE OF NATURAL SCIENCES (DEPARTMENT OF MATHEMATICS)
Read more

Altmetrics

Total Views & Downloads

BROWSE